MAUDE Adverse Event Report: HTL-STREFA S.A. DROPSAFE SAFEY PEN NEEDLE

HTL-STREFA S.A. DROPSAFE SAFEY PEN NEEDLE
Model Number 31G X 6MM
Medical Device Problem Codes Material Twisted/Bent (2981); Fail-Safe Did Not Operate (4046)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complaint concern bent needle through the hole which caused accidental needle stick injury of nurse.No information about performed test or health consequences were provided.Htl-strefa made several attempt to obtain additional information to the event.The evaluation of archival samples and device history records (dhr) review did not confirm any defects.Product involved in incidents was not returned to htl-strefa s.A.For further evaluation.On the provided photo we can see bent needle from the user end.The needle is exposed from safety pen needle.In the instruction for use there is below information in point 7.Insert the needle into the flat skin at a 90° angle in one continuous movement until the shield is fully recessed.Deliver the dose.Do not remove the needle until the dose has been completely delivered.Count to 10 before removing the needle from the skin to prevent drug leakage.Do not change the direction of the safety pen needle while it remains in the body as this can result in bending or breaking of the needle.We are aware that, the accidental injury might have led or might lead to the accidental blood exposure (abe).It is defined as an accident associated with exposure to blood, bloody fluids or other fluids, and might have caused or might cause serious infection in the injured third party.Due to fact that the event could potentially cause harm and taking into account that health care professional experience difficulties with using the device, we conclude this event should being reported.The final recommendation of hhe team is: to report the event in us where the event was occurred.
 
Event or Problem Description
On 04/01/2026 htl-strefa inc.Received an email complaint notification.Customer reported a needlestick at the facility.After you inject the insulin, the needle is retracting back but sticks out the side and caused a needlestick.Photo has been attached to the notification.On the provided photo we can see bent needle from the user end.The needle is exposed from safety pen needle.Htl-strefa made attempt to obtain additional information to the event circumstances.

Brand Name
DROPSAFE SAFEY PEN NEEDLE
Common Device Name
SAFEY PEN NEEDLE
Manufacturer (Section D)
HTL-STREFA S.A.
adamowek 7
ozorkow, 95-03 5
PL  95-035
Manufacturer (Section G)
HTL-STREFA S.A.
adamowek 7
ozorkow, 95-03 5
PL   95-035
Manufacturer Contact
justyna zemigala
adamowek 7
ozorkow, 95-03-5
PL   95-035
MDR Report Key24870589
Report Number9613304-2026-00012
Device Sequence Number9100508
Product Code FMI
UDI-Device Identifier05907996091584
UDI-Public(01)05907996091584(11)250219(17)280201(10)F68D3
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170988
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number31G X 6MM
Device Catalogue Number8162
Device Lot NumberF68D3
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2026
Initial Report FDA Received Date04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown